# SDR COMA2009010550053

- Difficulty date: December 31, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 23,207 hours, 19,640 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 476B
- Condition: Failed
- Location: Te Flap
- Part time: 16,524 hours, 15,704 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH INTO AIRPORT, RECEIVED FLAPS FAIL CAUTION MSG. EMERGENCY DECLARED, ACFT DIVERTED  LANDED SAFELY.  REMOVED AND REPLACED LT BPSU.
